# SDR 2008UALA04056

- Difficulty date: July 28, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 61,949 hours, 36,485 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Condition: Illuminated
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAIL LIGHT ILLUMINATED ON B-LOOP AFT CARGO COMPARTMENT.  FOUND CONTROL PANEL TO BE FAULTY.  REPLACED CONTROL PANEL CARGO FIRE DETECTION AND SUPPRESSION REF 26-00-02 OP CHECKS GOOD.  AC OK FOR SERVICE.
